# SDR QMLA2012110912177

- Difficulty date: November 9, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N408LL
- Make and model: Bell 407
- Aircraft serial: 53483
- Aircraft time: 6,958 hours, 17,865 cycles
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 107015001117
- Part serial: A2412
- Condition: Cracked
- Location: Main Rotor
- Part time: 6,958 hours, 17,865 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE ABRASION STRIP CRACKED CHORDWISE AT BLADE STATION 199, FROM WEIGHT POCKET THROUGH L/E RADIUS.
